MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the clinician noted the product was leaking when flushing.They stated it was leaking around the purple connector.There was no patient injury reported.Per additional information provided by the customer on (b)(6) 2023, she received two pictures of the broken tube and the images did show a buildup of tube feeding as well as hemostat marks.She believes the tube had to be removed from the patient and a picc placed for tpn due to poor patient health but has not been able to confirm.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on june 10, 2022.There were no photos or physical samples received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.However, a corrective and preventative action has been initiated to address the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR 43INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16371797
Report Number9612030-2023-03545
Device Sequence Number20536664
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public10884521582972
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2215802364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/14/2023
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown